Tsukuba Journal of Mathematics

On exponential sums over primes in arithmetic progressions

Hiroshi Mikawa

Full-text: Open access

Article information

Source
Tsukuba J. Math. Volume 24, Number 2 (2000), 351-360.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164156

Digital Object Identifier
doi:10.21099/tkbjm/1496164156

Citation

Mikawa, Hiroshi. On exponential sums over primes in arithmetic progressions. Tsukuba J. Math. 24 (2000), no. 2, 351--360. doi:10.21099/tkbjm/1496164156. https://projecteuclid.org/euclid.tkbjm/1496164156.


Export citation